BibTeX record journals/jfi/ZhangLS13

download as .bib file

@article{DBLP:journals/jfi/ZhangLS13,
  author    = {Yingqi Zhang and
               Caixia Liu and
               Yongduan Song},
  title     = {Finite-time \emph{H}\({}_{\mbox{{\(\infty\)}}}\) filtering for discrete-time
               Markovian jump systems},
  journal   = {J. Franklin Institute},
  volume    = {350},
  number    = {6},
  pages     = {1579--1595},
  year      = {2013},
  url       = {https://doi.org/10.1016/j.jfranklin.2012.12.028},
  doi       = {10.1016/j.jfranklin.2012.12.028},
  timestamp = {Fri, 30 Nov 2018 13:20:00 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/jfi/ZhangLS13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics